# SDR 96FDEA00373

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65189553
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 26L BS 360 FITTING.  REPLACED STR TIE FITTING AT STR 26L, BS 360 AND MADE STR REPAIR ON STR 26L FROM BS 360 TO 390.  DAMAGE ON THAT PORTION OF STR WAS FOUND TO BE OUT OF LIMITS AS PER FEDEX SRM 53-10-1 FEDEX SRM 53-10-3.
